# SDR AALA20011666

- Difficulty date: August 18, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 760 RIB CHORD CRACKED BEHIND 760 RIGHT FRAME.  STOP DRILLED CRACK.  INSTALLED REPAIR DOUBLERS 760 RBL 70.5 IAW SB 727-57-0112 AS EPR CARD 4258 PAGE 2 ITEM 9.  (M)
